# SDR CA110614002

- Difficulty date: June 7, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Engine: Pwc PW617FE
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

POWER ROLL BACK DURING INITIAL CLIMB N1 SPEED DROPPED TO 50 PERCENT AND T/O RESERVE WAS ACTIVATED.  AFTER A FEW SECONDS, THE ENGINE RECOVERED AND OPERATED NORMALLY. AFTER LANDING AT HOME BASE, THE ENGINE WAS VISUALLY INSPECTED AND NO DAMAGE WAS FOUND. ANALYSIS OF THE DATA RECORDER CONFIRMED THE POWER ROLL BACK. TROUBLESHOOTING IS FOCUSING ON A FAULTY FADEC. RECOMMENDS THE SDR BE CLOSED ON THE BASIS OF THE FOLLOWING INFORMATION.
